# SDR SIMA200708803

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- Aircraft time: 22,729 hours, 23,853 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: JS21
- Condition: Failed
- Location: Hyd System
- Part time: 16,509 hours, 20,168 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST MAIN HYDRAULIC PUMP, MAIN SYSTEM SHOWED ZERO PRESSURE, PUMP WAS INOPERATIVE.  EMERGENCY ACCUMULATOR AND PRESSURE WERE GOOD.  EMERGENCY DECLARED.  LOST NOSE WHEEL STEERING ON GROUND.  REMOVED AND REPLACED HYDRAULIC PUMP IAW SAAB AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
